# SDR HALA2021052800081

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 43,346 hours, 6,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 WEAK INTERMITTENT MUSTY SMELL DURING TAXI AND IMMEDIATELY AFTER TAKEOFF. CORRECTIVE ACTION: T/S PER TSM 05-50-00-810-829-A. NO FINDINGS. NO FINDINGS ON BOTH ENGINES AND GVI OF APU. PERFORMED ENGING RUN AND NO SMELL PRESENT. (4086215)
